Nonlinear implicit Hadamard’s fractional differential equations with delay in Banach space. (English) Zbl 1362.34010

Summary: In this paper, we establish sufficient conditions for the existence of solutions for nonlinear Hadamard-type implicit fractional differential equations with finite delay. The proof of the main results is based on the measure of noncompactness and the Darbo’s and Mönch’s fixed point theorems. An example is included to show the applicability of our results.


34A08 Fractional ordinary differential equations
Full Text: Link


[1] Abbas, S., Benchohra, M., N’Guérékata, G. M.: Topics in Fractional Differential Equations. Springer-Verlag, New York, 2012. | · Zbl 1273.35001
[2] Abbas, S., Benchohra, M., N’Guérékata, G. M.: Advanced Fractional Differential and Integral Equations. Nova Science Publishers, New York, 2015. | · Zbl 1314.34002
[3] Agarwal, R. P., Meehan, M., O’Regan, D.: Fixed Point Theory and Applications. Cambridge University Press, Cambridge, 2001. | | · Zbl 0960.54027
[4] Ahmad, B., Ntouyas, S. K.: A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations. Fract. Calc. Appl. Anal. 17 (2014), 348-360. | | · Zbl 1312.34005
[5] Ahmad, B., Ntouyas, S. K.: Initial value problems of fractional order Hadamard-type functional differential equations. Electron. J. Differential Equations 2015, 77 (2015), 1-9. | · Zbl 1320.34109
[6] Akhmerov, K. K., Kamenskii, M. I., Potapov, A. S., Rodkina, A. E., Sadovskii, B. N.: Measures of Noncompactness and Condensing Operators. Birkhäuser Verlag, Basel, Boston, Berlin, 1992.
[7] Appell, J.: Implicit functions, nonlinear integral equations, and the measure of noncompactness of the superposition operator. J. Math. Anal. Appl. 83 (1981), 251-263. | | · Zbl 0495.45007
[8] Baleanu, D., Güvenç, Z. B., Machado, J. A. T.: New Trends in Nanotechnologiy and Fractional Calculus Applications. Springer, New York, 2010.
[9] Banaś, J., Goebel, K.: Measures of Noncompactness in Banach Spaces. Lecture Notes in Pure and Applied Mathematics 60, Marcel Dekker, New York, 1980.
[10] Banaś, J., Olszowy, L.: Measures of noncompactness related to monotonicity. Comment. Math. 41 (2001), 13-23. | · Zbl 0999.47041
[11] Benchohra, M., Bouriah, S.: Existence and stability results for nonlinear boundary value problem for implicit differential equations of fractional order. · Zbl 1358.34007
[12] Benchohra, M., Bouriah, S., Henderson, J.: Existence and stability results for nonlinear implicit neutral fractional differential equations with finite delay and impulses. Comm. Appl. Nonlin. Anal. 22 (2015), 46-67. · Zbl 1358.34088
[13] Butzer, P. L., Kilbas, A. A., Trujillo, J. J.: Compositions of Hadamard-type fractional integration operators and the semigroup property. J. Math. Anal. Appl. 269 (2002), 387-400. | | · Zbl 1027.26004
[14] Granas, A., Dugundji, J.: Fixed Point Theory. Springer-Verlag, New York, 2003. | | · Zbl 1025.47002
[15] Guo, D. J., Lakshmikantham, V., Liu, X.: Nonlinear Integral Equations in Abstract Spaces. Kluwer Academic Publishers, Dordrecht, 1996. | · Zbl 0866.45004
[16] Hadamard, J.: Essai sur l’étude des fonctions données par leur developpement de Taylor. J. Math. Pure Appl. Ser. 8 (1892), 101-186. · JFM 24.0359.01
[17] Kilbas, A. A., Srivastava, H. M., Trujillo, J. J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies 204, Elsevier Science B.V., Amsterdam, 2006. | · Zbl 1092.45003
[18] Kilbas, A. A., Trujillo, J. J.: Hadamard-type integrals as G-transforms. Integral Transform. Spec. Funct. 14 (2003), 413-427. | | · Zbl 1043.26004
[19] Lin, S.: Generalised Gronwall inequalities and their applications to fractional differential equations. J. Ineq. Appl. 2013, 549 (2013), 1-9. · Zbl 1297.26016
[20] Mönch, H.: Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces. Nonlinear Anal. 4 (1980), 985-999. | · Zbl 0462.34041
[21] Nieto, J. J., Ouahab, A., Venktesh, V.: Implicit fractional differential equations via the Liouville-Caputo derivative. Mathematics 3, 2 (2015), 398-411. | · Zbl 1322.34012
[22] Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego, 1999. | · Zbl 0924.34008
[23] Sun, S., Zhao, Y., Han, Z., Li, Y.: The existence of solutions for boundary value problem of fractional hybrid differential equations. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 4961-4967. | · Zbl 1352.34011
[24] Tarasov, V. E.: Fractional Dynamics: Application of Fractional Calculus to Dynamics of particles, Fields and Media. Springer & Higher Education Press, Heidelberg & Beijing, 2010. · Zbl 1214.81004
[25] Yosida, K.: Functional Analysis. 6th edn., Springer-Verlag, Berlin, 1980. | · Zbl 0435.46002
[26] Zhao, Y., Sun, S., Han, Z., Li, Q.: Theory of fractional hybrid differential equations. Comput. Math. Appl. 62 (2011), 1312-1324. | | · Zbl 1228.45017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.